# SDR SWIA202162674

- Difficulty date: July 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON TOP OF LBL 9.0 FROM ROUGHLY FS 409.00+6 TO 409.00+120 CORRODED IN MULTIPLE SPOTS (MARKED)   (FILED CLOSED)    CORROSION FOUND ON FLOOR BEAM CAP FOUND TO BE OUT OF LIMITS. IAW CRJ 200 SRM 53-00-00. REMOVED AND REPLACED FLOOR BEAM CAP AT FS 409+6 TO FS 409+120 LBL9.0  IAW CRJ 200 SRM 51-42-06, SRM 51-40-11, SRM 51-25-00, SRM 51-42-21 NO NOTABLE WEIGHT CHANGE. COMPLIED WITH 51-900-1003-SKY / CALIBRATED TOOLS USED: / DEPTH GAUGE AG1186 CAL DUE JAN2022
